Statistical mechanics of nonlinear wave equations

H. P. McKean, K. L. Vaninsky

Research output: Contribution to journalArticle

Abstract

The recurrences of initial states for nonlinear wave equations of the form √Q+f(Q) = 0 with odd f are studied. The main result refines and generalizes the investigations of Friedlander and is related to the Poincaré theorem for finite dimensional Hamiltonian systems. Bibliography: 7 titles.

Original languageEnglish (US)
Pages (from-to)1630-1634
Number of pages5
JournalJournal of Mathematical Sciences
Volume94
Issue number4
StatePublished - 1999

Fingerprint

Hamiltonians
Statistical mechanics
Bibliographies
Nonlinear Wave Equation
Wave equations
Statistical Mechanics
Recurrence
Hamiltonian Systems
Odd
Generalise
Theorem
Bibliography
Form

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Statistics and Probability

Cite this

McKean, H. P., & Vaninsky, K. L. (1999). Statistical mechanics of nonlinear wave equations. Journal of Mathematical Sciences, 94(4), 1630-1634.

Statistical mechanics of nonlinear wave equations. / McKean, H. P.; Vaninsky, K. L.

In: Journal of Mathematical Sciences, Vol. 94, No. 4, 1999, p. 1630-1634.

Research output: Contribution to journalArticle

McKean, HP & Vaninsky, KL 1999, 'Statistical mechanics of nonlinear wave equations', Journal of Mathematical Sciences, vol. 94, no. 4, pp. 1630-1634.
McKean, H. P. ; Vaninsky, K. L. / Statistical mechanics of nonlinear wave equations. In: Journal of Mathematical Sciences. 1999 ; Vol. 94, No. 4. pp. 1630-1634.
@article{2884c65f091e4c73a60a11d15416bd86,
title = "Statistical mechanics of nonlinear wave equations",
abstract = "The recurrences of initial states for nonlinear wave equations of the form √Q+f(Q) = 0 with odd f are studied. The main result refines and generalizes the investigations of Friedlander and is related to the Poincar{\'e} theorem for finite dimensional Hamiltonian systems. Bibliography: 7 titles.",
author = "McKean, {H. P.} and Vaninsky, {K. L.}",
year = "1999",
language = "English (US)",
volume = "94",
pages = "1630--1634",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "4",

}

TY - JOUR

T1 - Statistical mechanics of nonlinear wave equations

AU - McKean, H. P.

AU - Vaninsky, K. L.

PY - 1999

Y1 - 1999

N2 - The recurrences of initial states for nonlinear wave equations of the form √Q+f(Q) = 0 with odd f are studied. The main result refines and generalizes the investigations of Friedlander and is related to the Poincaré theorem for finite dimensional Hamiltonian systems. Bibliography: 7 titles.

AB - The recurrences of initial states for nonlinear wave equations of the form √Q+f(Q) = 0 with odd f are studied. The main result refines and generalizes the investigations of Friedlander and is related to the Poincaré theorem for finite dimensional Hamiltonian systems. Bibliography: 7 titles.

UR - http://www.scopus.com/inward/record.url?scp=53149116662&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53149116662&partnerID=8YFLogxK

M3 - Article

VL - 94

SP - 1630

EP - 1634

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -